Alert archive / California / Wind Advisories in 2015

Wind Advisory 14, NWS Los Angeles, CA

March 25, 2015

NWS Los Angeles, CA issued this wind advisory at Mar 25, 2015, 3:07 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 25, 2015, 3:07 AM PDT (10:07 UTC)
Expired
Mar 25, 2015, 12:00 PM PDT
In force
9 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

513 
WWUS76 KLOX 251007
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
307 AM PDT WED MAR 25 2015

...GUSTY WINDS TO CONTINUE THROUGH NOON...

.GUSTY WINDS WILL CONTINUE TO IMPACT PORTIONS OF SOUTHWEST
CALIFORNIA THROUGH NOON. ANOTHER ROUND OF ADVISORIES IS LIKELY
ACROSS VENTURA AND LOS ANGELES COUNTIES THURSDAY.

CAZ041-251815-
/O.EXP.KLOX.WI.Y.0013.000000T0000Z-150325T1000Z/
/O.NEW.KLOX.WI.Y.0014.150325T1007Z-150325T1900Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
307 AM PDT WED MAR 25 2015

...WIND ADVISORY IN EFFECT UNTIL NOON PDT TODAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TODAY.

* WINDS AND TIMING...NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 50
  MPH WILL CONTINUE FROM MALIBU THROUGH THE HOLLYWOOD HILLS. THE
  WINDS WILL START TO DIMINISH LATE THIS MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ059-251115-
/O.EXP.KLOX.WI.Y.0013.000000T0000Z-150325T1000Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
307 AM PDT WED MAR 25 2015

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED. SUB ADVISORY LEVEL EAST WINDS 15 TO 25 MPH
ARE EXPECTED LATER THIS MORNING.

$$

CAZ053-054-251815-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
307 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH
  GUSTS UP TO 55 MPH WILL CONTINUE THROUGH MIDDAY. THE STRONGEST
  WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. THERE WILL
  BE ISOLATED GUSTS TO 75 MPH ACROSS ISOLATED EXPOSED RIDGE TOPS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ046-088-251815-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
307 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 
  MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH MIDDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-547-251815-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
307 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH 
  GUSTS UP TO 40 MPH WILL DEVELOP LATE THIS EVENING AND CONTINUE 
  THROUGH MIDDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-251815-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
307 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...NORTH WINDS 20 TO 30 WITH GUSTS TO 45 MPH
  WILL CONTINUE THROUGH MIDDAY...STRONGEST BELOW PASSES AND
  CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

ASR
2 follow-up statements
779 
WWUS76 KLOX 251819
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1119 AM PDT WED MAR 25 2015

...GUSTY WINDS TO CONTINUE THROUGH NOON...

.GUSTY WINDS WILL CONTINUE TO IMPACT PORTIONS OF SOUTHWEST
CALIFORNIA THROUGH NOON. 

CAZ053-054-251930-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1119 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH
  GUSTS UP TO 55 MPH WILL CONTINUE THROUGH MIDDAY. THE STRONGEST
  WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ046-088-251930-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
1119 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 
  MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH MIDDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-547-251930-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
1119 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH
  GUSTS UP TO 40 MPH WILL CONTINUE THROUGH MIDDAY.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-052-251930-
/O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1119 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...NORTH WINDS 20 TO 30 WITH GUSTS TO 45 MPH 
  WILL CONTINUE THROUGH MIDDAY...STRONGEST BELOW PASSES AND 
  CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN 
  MARCOS PASS...AND BELOW THE HILLS OF MONTECITO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ041-251930-
/O.CON.KLOX.WI.Y.0014.000000T0000Z-150325T1900Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
1119 AM PDT WED MAR 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

* WINDS AND TIMING...NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 
  50 MPH WILL CONTINUE FROM MALIBU THROUGH THE HOLLYWOOD HILLS. 
  THE WINDS WILL START TO DIMINISH LATE THIS MORNING.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
966 
WWUS76 KLOX 251905
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1205 PM PDT WED MAR 25 2015

...WIND ADVISORIES HAVE EXPIRED...

.THE LATEST SURFACE OBSERVATIONS INDICATED THAT THE GUSTY
NORTHERLY WINDS HAD DIMINISHED IN COVERAGE AND INTENSITY.
THEREFORE THE WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE.

THE WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AND EVENING.
HOWEVER NORTHEAST WINDS ARE EXPECTED TO INCREASE LATE TONIGHT AND
THURSDAY ACROSS VENTURA AND LOS ANGELES COUNTIES. DEPENDING ON THE
STRENGTH AND COVERAGE OF THESE NORTHEAST WINDS...ADDITIONAL WIND
ADVISORIES MAY NEED TO BE ISSUED LATER. 

CAZ039-044>046-052>054-088-547-252015-
/O.EXP.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS-
VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK...
SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS...
ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL...
VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY
1205 PM PDT WED MAR 25 2015

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS.

$$

CAZ041-252015-
/O.EXP.KLOX.WI.Y.0014.000000T0000Z-150325T1900Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
1205 PM PDT WED MAR 25 2015

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. 

$$

RAT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:00 AM PDT, 7 minutes earlier.

Area forecast discussion, Mar 25, 3:00 AM PDT, 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 AM PDT WED MAR 25 2015

.SYNOPSIS...

GUSTY WINDS WILL CONTINUE THROUGH FRIDAY WITH BRIEF LULLS DURING THE
AFTERNOON AND EARLY EVENING HOURS. A WARMING TREND WILL START TODAY
AND CONTINUE THROUGH FRIDAY WITH POSSIBLE RECORD BREAKING HEAT ON
FRIDAY. A SLIGHT COOLING TREND WILL BEGIN OVER THE WEEKEND.

&&

.SHORT TERM (TODAY-FRI)...
WINDS CONTINUE EARLY THIS MORNING WITH SOME SURPRISINGLY STRONG
GUSTS REPORTED AT THE MONTECITO SENSOR (63 MPH) AND WHITTIER PEAK
(83 MPH) LAST NIGHTS WINDS CAME IN A LITTLE STRONGER THAN ADVERTISED
DUE TO SOME COLD AIR ADVECTION THAT WAS NOT PICKED UP ON. A SMALL
MTN WAVE BROKE OVER THE BEVERLY HILLS AREA AND KNOCKED OVER A FEW
TREES CREATING POWER OUTAGES. WIND ADVISORIES COVER ALMOST ALL OF
THE AREA SOUTH OF POINT CONCEPTION EXCEPT FOR THE AV...THE VTA CST
AND THE SGV. ASIDE FROM THE WINDS THE BIG NEWS TODAY WILL BE THE MAX
TEMPS WHICH WILL RISE INTO THE 80S ACROSS ALMOST ALL OF THE CST AND
VLY LOCATIONS.

NORTHEAST OFFSHORE FLOW SETS UP TONIGHT AND WINDS WILL SLOWLY
INCREASE THROUGH THE NIGHT BUT WILL MOST LIKELY REMAIN BLO ADVISORY
LEVELS.

A WINDY AND WARM DAY ON TAP FOR THURSDAY WITH A 583 DM RIDGE
OVERHEAD AND ABOUT 5 MB OF OFFSHORE FLOW FROM BOTH THE NORTH AND THE
EAST. ANOTHER ROUND OF ADVISORIES IS LIKELY FOR MOST OF THE WINDY
SPOTS THROUGHOUT THE LA AND VTA COAST AND VLYS. MAX TEMPS WILL WARM
FURTHER WITH MORE THAN A FEW MAX TEMPS REACHING INTO THE LOWER 90S.
RECORDS ARE FAIRLY HIGH SO EVEN THOUGH IT WILL BE WARM IT LOOKS LIKE
IT WILL NOT BREAK ANY RECORDS.

MORE OF THE SAME FRIDAY BUT THE GRADIENTS WILL BE JUST A LITTLE
WEAKER SO THERE WILL LIKELY BE A LITTLE COOLING NEAR THE BEACHES BUT
THATS ABOUT IT. RECORDS ARE LOWER FRIDAY SO DESPITE THE TEMPS WILL
BE NEARLY THE SAME AS THURSDAY RECORDS ARE LIKELY TO FALL.

.LONG TERM (SAT-TUE)...
EC AND GFS NOW AGREE ON SATURDAYS FORECAST AND BOTH BRING A WEAK
TROF INTO THE AREA WHICH WILL LOWER HEIGHTS AND KNOCK THE OFFSHORE
FLOW DOWN. THERE WILL BE 4 TO 8 DEGREES OF COOLING BUT DESPITE THIS
COOLING MAX TEMPS WILL BE WELL ABOVE NORMAL.

FURTHER COOLING SUNDAY AS A LITTLE CUT OFF LOW SETS UP WEST OF THE
AREA. IT WILL MOVE TO THE SOUTH OF THE AREA AND THUS WILL NOT BRING
MUCH IN THE WAY OF HGT FALLS TO THE AREA.

AND THEN ITS TWO MORE DAYS OF RIDGING AS HIGH PRESSURE BUILDS IN
FROM THE WEST. WEAK OFFSHORE SETS UP MONDAY AND THEN STRONGER NW SFC
FLOW MOVES INTO THE AREA FOR TUESDAY.

&&

.AVIATION...

25/1030Z

THERE IS NO MARINE INVERSION AT KLAX.

VERY HIGH CONFIDENCE IN VFR CONDITIONS THROUGH THE PERIOD. WINDS
WILL CREATE LGT-MDT TURBC SFC-140 OVER AND NEAR HIER TRRN WITH MTN
WAVE ACTIVITY LIKELY THROUGH 21Z.

KLAX...HIGH CONFIDENCE IN TAF.

KBUR...HIGH CONFIDENCE IN VFR CONDS. LGT OCNL MDT TURBC SFC-140
WITH LLWS POSSIBLE THROUGH 20Z.

&&

.MARINE...24/900 PM.

HIGH CONFIDENCE IS SOLID GALES ACROSS THE OUTER WATERS THROUGH LATE
TONIGHT...STRONGEST OVER THE WATERS NEAR POINT CONCEPTION TO SAN
NICOLAS ISLAND AND WESTWARD WHERE GUSTS TO 40 KNOTS WILL BE COMMON.
STRONG NORTH WIND GUSTS ARE ALSO AFFECTING THE PASSES AND CANYONS OF
THE SANTA BARBARA SOUTH COAST...ALSO AFFECTING THE WATERS NEAR
GAVIOTA...AND THIS IS EXPECTED TO PERSIST THROUGH AROUND NOON
TOMORROW. A SCA HAS BEEN ISSUED FOR PZZ655 WITH THE STRONGEST WINDS
OVER THE SANTA MONICA BAY. STEEP ROUGH SEAS ARE EXPECTED ACROSS ALL
OF THE NEAR-SHORE WATERS TONIGHT...WITH LARGE STEEP SEAS OVER THE
OUTER WATERS. THE SEAS WILL BEGIN TO EASE SLIGHTLY AS WINDS SLOWLY
DIMINISH ON WEDNESDAY. HOWEVER...THERE IS A 30 PERCENT CHANCE THAT
GALES WILL HAVE TO BE EXTENDED THROUGH LATE WEDNESDAY MORNING ACROSS
THE NORTHERN OUTER WATERS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...RORKE
AVIATION/MARINE...DB
SYNOPSIS...B

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 24, 6:00 AM PDT, 21 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT TUE MAR 24 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-251300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT TUE MAR 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

IT WILL BE WINDY IN THE MOUNTAINS AND ALONG THE SANTA BARBARA SOUTH
COAST. MARINERS WILL FACE GALE FORCE WINDS IN THE OUTER WATERS.
THERE WILL BE HAZARDOUS RIP CURRENTS IN THE SURF ZONE.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

IT WILL BE WINDY THROUGH THURSDAY MORNING. MARINERS WILL FACE GALE
FORCE WINDS IN THE OUTER WATERS THROUGH WEDNESDAY MORNING. THERE
WILL BE HAZARDOUS RIP CURRENTS IN THE SURF ZONE THROUGH THE WEEK AND
INTO THE WEEKEND.

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

In the hours before

Local storm report, Mar 24, 10:16 PM PDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1016 PM PDT TUE MAR 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     NON-TSTM WND DMG 1 WNW BEVERLY HILLS     34.08N 118.42W
03/24/2015                   LOS ANGELES        CA   BROADCAST MEDIA

            *** 1 INJ *** LARGE TREE DOWNED BY WINDS AND FELL ON CAR
            NEAR LEXINGTON RD AND OXFORD WY. PERSON TRAPPED INSIDE
            VEHICLE.

0905 PM     NON-TSTM WND DMG NNE BEVERLY HILLS       34.08N 118.40W
03/24/2015                   LOS ANGELES        CA   BROADCAST MEDIA

            POWER OUTAGE TO ABOUT 2600 CUSTOMERS DUE TO STRONG WINDS
            IN WEST HOLLYWOOD AND BEVERLY HILLS.

&&

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:56 AM PDTSmall Craft AdvisoryLOX6 hr
Mar 25, 3:05 PM PDTSmall Craft AdvisoryLOX12 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.